Alert archive / Wisconsin / Flash Flood Warnings in 2006

Flash Flood Warning 16, NWS Milwaukee, WI

September 12, 2006Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Sep 12, 2006, 3:49 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2006, 3:49 PM CDT (20:49 UTC)
Expired
Sep 12, 2006, 6:45 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 4:25 PM CDTFLASH FLOODKansasville, WI8 TO 12 INCHES OF WATER OVER SOME ROADS IN RAYMOND AND KANSASVILLE.
Sep 12, 4:35 PM CDTFLASH FLOODSturtevant, WIWATER 2 FEET DEEP AT INTERSECTION OF 89TH AND CORLISS STREETS.
Sep 12, 5:14 PM CDTFLOODKenosha, WISTREET FLOODING AT INTERSECTIONS OF 123RD AVENUE AND 66TH STREET...AND AT 60TH AVENUE AND 68TH STREET.
Sep 12, 5:15 PM CDTHEAVY RAIN 2Caledonia, WI2.00 INCHES OF RAIN TODAY...1.00 INCH FROM 4 PM TO 515 PM.
Sep 12, 5:30 PM CDTFLOODKenosha, WISTREET FLOODING AT INTERSECTION OF 83RD AND 26TH STREETS. WATER 2 TO 3 FEET DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 122051
FFWMKX
WIC059-101-122345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT TUE SEP 12 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RACINE COUNTY IN SOUTHEAST WISCONSIN
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 645 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A LINE OF STORMS WITH VERY HEAVY RAINFALL OVER 
  THE WARNED AREA.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND       
  LAKE...RACINE...KENOSHA...STURTEVANT AND EAGLE LAKE

DOPPLER RADAR ESTIMATES INDICATE THAT RAINFALL RATES MAY APPROACH 2 
TO 3 INCHES PER HOUR WITHIN THIS RAINBAND. MOTORISTS ARE URGED TO 
DRIVE WITH CAUTION DURING THE EVENING RUSH HOUR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

FOWLE
8 follow-up statements
000 
WGUS73 KMKX 122056
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
355 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND         
LAKE...RACINE...KENOSHA...STURTEVANT AND EAGLE LAKE

DOPPLER RADAR ESTIMATES INDICATE THAT RAINFALL RATES MAY APPROACH 2 
TO 3 INCHES PER HOUR WITHIN THIS RAINBAND. MOTORISTS ARE URGED TO 
DRIVE WITH CAUTION DURING THE EVENING RUSH HOUR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

FOWLE
000 
WGUS73 KMKX 122118
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
415 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 345 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET 
FLOODING IN THE CITY OF WATERFORD...NEAR THE INTERSECTION OF MAIN 
STREET AND WATER STREET. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND 
LAKE...UNION GROVE...STURTEVANT...RACINE...KENOSHA...AND EAGLE LAKE

ADDITIONAL HEAVY RAINFALL OF ONE TO TWO INCHES IS POSSIBLE OVER THE 
WARNED AREA THROUGH 645 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. 

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

FOWLE
000 
WGUS73 KMKX 122132
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
427 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 425 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS RELAYED NUMEROUS  
REPORTS OF WATER COVERING ROADWAYS WITHIN THE CITIES OF RAYMOND AND 
KANSASVILLE. THE INTERSECTION OF HIGHWAYS 75 AND 11 WAS COVERED WITH 
8 TO 12 INCHES OF WATER. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND 
LAKE...UNION GROVE...STURTEVANT...RACINE...KENOSHA...AND EAGLE LAKE

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

FOWLE
000 
WGUS73 KMKX 122156
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
453 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 444 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET 
FLOODING AT STURTEVANT IN RACINE COUNTY. WATER WAS OVER THE CURBS 
AND UP TO PEOPLES KNEES AT 89TH AND CORLISS. THE WATER WAS ALSO 
RISING TO THE WHEEL WELLS OF POLICE CRUISERS AT THE POLICE 
DEPARTMENT. 

A BAND OF THUNDERSTORMS PRODUCING EXTREMELY HEAVY RAIN WAS 
APPROACHING THE RACINE AND KENOSHA AREAS AT 455 PM.  THE LINE IS 
MOVING TO THE EAST NORTHEAST AT ABOUT 20 MPH.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...
UNION GROVE...STURTEVANT AND EAGLE LAKE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$


DAVIS
000 
WGUS73 KMKX 122218
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
515 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 509 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET 
FLOODING IN THE CITIES OF RACINE AND KENOSHA. SPECIFICALLY... 
FLOODING IN RACINE WAS REPORTED AT THE INTERSECTION OF 19TH AND 
LATHRUP. IN KENOSHA...FLOODING WAS OCCURRING AT THE INTERSECTION OF 
60TH AVE AND 68TH STREET AND 123 AVE AND 66TH STREET.

THE HEAVIEST RAIN WAS MOVING THROUGH EXTREME EASTERN RACINE AND 
KENOSHA COUNTIES...HEADING OUT OVER LAKE MICHIGAN. MORE SHOWERS AND 
THUNDERSTORMS WERE ENTERING THE WESTERN PORTIONS OF THOSE COUNTIES 
AT THIS TIME...MOVING EAST AT 20 MPH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND 
LAKE...UNION GROVE...STURTEVANT AND EAGLE LAKE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

DAVIS
000 
WGUS73 KMKX 122227
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
524 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 518 PM CDT...RACINE COUNTY LAW ENFORCEMENT REPORTS MAJOR STREET 
FLOODING THROUGHOUT THE CITY OF RACINE. THIS IS OCCURRING NEAR THE 
PEAK OF THE EVENING RUSH HOUR...MAKING CONDITIONS EXTREMELY 
HAZARDOUS. 

THE HEAVIEST RAIN IS PUSHING OUT OVER LAKE MICHIGAN. MORE SHOWERS 
AND THUNDERSTORMS ENTERING WESTERN RACINE AND KENOSHA COUNTIES COULD 
BE MOVING INTO THE RACINE AND KENOSHA METRO AREAS BY 630 PM.  REMAIN 
ALERT THROUGH THE EVENING FOR THE DANGERS CAUSED BY THIS FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...
UNION GROVE...STURTEVANT AND EAGLE LAKE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

DAVIS
000 
WGUS73 KMKX 122317
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT TUE SEP 12 2006

WIC059-101-122345-
RACINE WI-KENOSHA WI-
611 PM CDT TUE SEP 12 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
KENOSHA AND RACINE COUNTIES...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIEST RAIN HAD MOVED OFFSHORE OVER LAKE MICHIGAN.  

HOWEVER...ANOTHER BAND OF HEAVY RAIN WAS MOVING INTO WESTERN 
PORTIONS OF KENOSHA AND RACINE COUNTIES.  THE HEAVIEST RAIN WAS 
FALLING AT THE RATE OF AN INCH AN HOUR AT EAGLE LAKE...AND WAS 
MOVING TOWARD INTERSTATE 94 NEAR UNION GROVE AND STURTEVANT.  STORM 
TOTALS OF 3 TO 4 INCHES WERE INDICATED BY DOPPLER RADAR OVER CENTRAL 
RACINE COUNTY.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND LAKE...
UNION GROVE...STURTEVANT AND EAGLE LAKE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$

CRAVEN
000 
WGUS73 KMKX 122342
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 PM CDT TUE SEP 12 2006

WIC059-101-122349-
RACINE WI-KENOSHA WI-
639 PM CDT TUE SEP 12 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM CDT FOR KENOSHA AND
RACINE COUNTIES...

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO PERSIST FOR THE 
NEXT COUPLE OF HOURS OVER SOUTHEAST WISCONSIN.  THE HEAVIEST RAIN 
HAS MOVED EAST OF THE AREA...BUT ADDITIONAL HOURLY RAINFALL OF A 
QUARTER TO HALF AN INCH IS EXPECTED IN A FEW AREAS.  THE BEST THREAT 
FOR A QUICK HALF INCH OF RAIN WILL BE ACROSS CENTRAL AND NORTHEAST 
PORTIONS OF RACINE COUNTY THROUGH 8 PM.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THE EVOLUTION 
OF THESE SHOWERS THIS EVENING.  SOME POTENTIAL FOR RENEWED HEAVY 
RAINFALL AND FLOODING IN KENOSHA AND RACINE COUNTIES DOES EXIST.

RUNOFF AND PONDING OF WATER FROM EARLIER FLOODING WILL CONTINUE TO 
AFFECT THE AREA FOR ANOTHER COUPLE OF HOURS.  AVOID DRIVING INTO 
FLOODED ROADWAYS...FIND AN ALTERNATE ROUTE. 

LAT...LON 4250 8820 4250 8780 4283 8782 4282 8817

$$
CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 3:35 PM CDT, 14 minutes earlier.

Area forecast discussion, Sep 12, 3:35 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT TUE SEP 12 2006

.DISCUSSION...FORECAST CONCERN IS ENDING PRECIPITATION AND CLEARING
OF CLOUDS AND RESULTANT FOG IN THE SHORT TERM FORECAST PERIOD.
STRONG 5H SYNOPTIC SCALE CIRCULATION SYSTEM DIGGING SOUTHEAST ACROSS
ERN IA INTO FAR SRN WI AND NRN IL.  SYSTEM PRODUCING QUASI-SUBTLE
HEAVY RAIN SIGNATURE EVENT ACRS SRN WI.  85H DEWPTS 10 TO 13 DEGREES
HWVR STRONGEST LOW LEVEL WINDS EAST OF AREA.  HOWEVER STRONG LOW
LEVEL CONVERGENCE ALONG INVERTED TROF CUTTING ACRS SOUTH CENTRAL
INTO SOUTHEAST WISCONSIN PRODUCING COPIUS RAINFALL WITH SEVERAL
LOCATIONS RECEIVING IN EXCESS OF ONE INCH IN ONE HOURS TIME.
ELEVATED INSTABILITY PRODUCING SCT CONVECTION ACRS SERN CWA.
SEVERAL FLASH FLOOD WARNINGS IN EFFECT...AND MORE MAY BE NEEDED INTO
THE EARLY EVENING.  HEAVY RAINFALL IN ROUGH AREA OF 600MB NAM-WRF
DEFORMATION WHICH WEAKENS DURING THE EVENING...SO EXPCD DMSHG TREND
DURING THE EVENING AS STRONG WARM AIR ADVECTION AND Q-VECTOR
CONVERGENCE DMSHS.  HENCE WL CONT MENTION OF HEAVY RAINFALL
POTENTIAL INTO THE EVENING.

DENSE FOG FLIRTING WITH SOUTHEAST WISCONSIN IN LIGHT WINDS.  POCKETS
MAY PERSIST INTO THE EVENING BEFORE THE WINDS SHIFT AND PICK UP FROM
THE NORTHWEST.  GFS SHOWING MUCH BETTER CONSISTENCY WITH PLACEMENT
OF SIGNIFICANT SHORT WAVE OVER IA THIS EVE.  WEAK DEFORMATION
LINGERS INTO WED MRNG OVR ERN WI SO WL CONT WITH SML MRNG POPS IN
THE SOUTHEAST.  OTHERWISE...CLOUDS SLOW TO CLEAR ON WED DUE TO
LINGERING LOW LEVEL MOISTURE AND WEAKER LOW LEVEL FLOW AS SUBSIDENCE
INVERSION BUILDS INTO SRN WISCONSIN.  ENUF LOW LEVEL INSTABILITY FOR
CU TO REDEVELOP IN WRN CWA ON WED.  MORE SUBSTANTIAL CLEARING LATE
AFTN AND EVE AS DRIER AIR ERODES LOW LEVEL MOISTURE...BUT CONCERNS
THAT SOME CLOUDS MAY LINGER IN ERN AREAS. HWVR WITH EXPCD CLEARING
AND LGT WINDS...FOG BCMS LIKELY...WITH AREAS OF DENSE FOG.

FOG MAY RETURN THU NGT WITH ENUF LOW LEVEL MOISTURE TO PRODUCE P/C
CONDITIONS FOR A TIME ON THU. DUE TO CLOUDS AND LOW LEVEL COLD AIR
ADVECTION...WENT BLO GUIDANCE VALUES ON WED.

GLOBAL FORECAST SYSTEM TRENDING FASTER WITH SIGNIFICANT
AMPLIFICATION OF SHORT WAVE TROF ACRS NORTHERN PLAINS SAT NIGHT
AND SUNDAY.  RAPID DEEPENING SENDS STRONG CDFNT THRU MOST OF
WISCONSIN SUN AND SUN EVE AS SFC LOW INTENSIFIES OVR NRN MN. ECMWF
ALSO SHOWING RAPID AMPLIFICATION WITH SOME AGREEMENT FROM CANADIAN.
HOWEVER...GFS ENSEMBLES SHOW QUITE A LOT OF VARIABILITY IN STRENGTH
AND TIMING OF TROF AMPLIFICATION LATER IN THE WEEKEND.  EARLIER IN
THE PERIOD HWVR...ENSEMBLES IN REASONABLE AGREEMENT ON COLLAPSING
RIDGE EARLIER IN THE WEEKEND WITH INCREASING LONG WAVE TROFFING
UPSTREAM OVER N CNTRL CONUS.  ELEVATED INSTABILITY AND WARM AIR
ADVECTION MAY RESULT IN T SAT NGT...ESPECIALLY OVER WRN SECTIONS
AHEAD OF APPROACHING CDFNT...WITH BEST THREAT FOR PSBL SQUALL LINE
SUN AFTN AND SUN EVE.  /2006 UNUSUAL FOR LACK OF SIGNIFICANT SQUALL
LINES IN WI/.  WL LWR TEMPS BLO CURRENT MEX GUIDANCE VALUES IN LATER
PERIODS BUT NOT AS COLD AS 12Z GFS LOW LEVEL THERMAL BOUNDARY WOULD
INDICATE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Sep 12, 10:15 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1015 AM CDT TUE SEP 12 2006

WIZ046-047-051-052-056>060-062>072-131100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1015 AM CDT TUE SEP 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TODAY WILL PRODUCE
POCKETS OF HEAVY RAINFALL...WITH A POSSIBILITY OF SOME MINOR URBAN
OR SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS ALONG AND WEST OF A GREEN
LAKE...LAKE MILLS TO BRODHEAD LINE SATURDAY NIGHT...AND ACROSS ALL
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-131100-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1015 AM CDT TUE SEP 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT AND WEDNESDAY
MORNING FOR HIGH WAVES.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AND MONDAY.

GEHRING

In the hours before

Local storm report, Sep 12, 11:33 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 AM CDT TUE SEP 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLOOD            LAKE MILLS              43.07N 88.91W
09/12/2006                   JEFFERSON          WI   LAW ENFORCEMENT

            MINOR STREET FLOODING. STALLED CAR ON OWENS ST. WEST
            MADISON STREET...WATER AT LEAST CURB DEPTH.

&&

GD
Local storm report, Sep 12, 1:51 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT TUE SEP 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLOOD            COLUMBUS                43.34N 89.03W
09/12/2006                   COLUMBIA           WI   NWS EMPLOYEE

            WATER ON CITY STREETS OVER THE CURB.

1115 AM     FLOOD            WATERTOWN               43.19N 88.72W
09/12/2006                   JEFFERSON          WI   NWS EMPLOYEE

            WATER ON CITY STREETS OVER THE CURB.

1115 AM     FLOOD            ARLINGTON               43.34N 89.38W
09/12/2006                   COLUMBIA           WI   NWS EMPLOYEE

            WATER ON CITY STREETS OVER THE CURB.

&&

GD
Local storm report, Sep 12, 1:54 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 PM CDT TUE SEP 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      WATERTOWN               43.19N 88.72W
09/12/2006                   JEFFERSON          WI   LAW ENFORCEMENT

            5 FEET OF WATER REPORTED ON THE WEST SIDE OF WATERTOWN.

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 1:54 PM CDTFlash Flood WarningMKXDodge, Jefferson3 hr
Sep 12, 2:20 PM CDTFlash Flood WarningMKXWaukesha3 hr
Sep 12, 3:26 PM CDTFlash Flood WarningMKXMilwaukee3 hr

Nearby

Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.